# SDR 96ZZZX3267

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flapper Door
- Condition: Dirty
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/ATL - FLT 233 - AIR RETURN, THE TAIL COMPARTMENT HIGH LIGHT ILLUMINATED INTERMITTENTLY AFTER TAKEOFF.  CLEANED TAIL VENT FLAPPER DOOR.
